Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 79, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 79, Number 2 (1973)
PDF
Bull. Amer. Math. Soc. 79 (1973)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 79, Number 2 (1973)
PDF
Bull. Amer. Math. Soc. 79 (1973)
An exposition of the structure of solvmanifolds. Part I: Algebraic theory
Louis Auslander PDF
Bull. Amer. Math. Soc. 79 (1973), 227-261
An exposition of the structure of solvmanifolds. part II: $G$-induced flows
Louis Auslander PDF
Bull. Amer. Math. Soc. 79 (1973), 262-285
Algebras of functions on the unit circle
Donald Sarason PDF
Bull. Amer. Math. Soc. 79 (1973), 286-299
The summer meeting in Hanover
Everett Pitcher and Walter Gottschalk PDF
Bull. Amer. Math. Soc. 79 (1973), 307-326
On a question of Douglas and Fillmore
James A. Deddens and Joseph G. Stampfli PDF
Bull. Amer. Math. Soc. 79 (1973), 327-330
A unified treatment of some basic problems in homotopy theory
Peter I. Booth PDF
Bull. Amer. Math. Soc. 79 (1973), 331-336
Contribution to the theory of Euler’s function $\varphi \left ( x \right )^1$
Emil Grosswald PDF
Bull. Amer. Math. Soc. 79 (1973), 337-341
Fourier series of operators and an extension of the F. and M. Riesz theorem
Karel de Leeuw PDF
Bull. Amer. Math. Soc. 79 (1973), 342-344
Behavior at the boundary of a solution to Plateau’s problem
John E. Brothers PDF
Bull. Amer. Math. Soc. 79 (1973), 345-349
Nonunique continuation for uniformly parabolic and elliptic equations in selfadjoint divergence form with Hölder continuous coefficients
Keith Miller PDF
Bull. Amer. Math. Soc. 79 (1973), 350-354
Functions with a spectral gap
Harold S. Shapiro PDF
Bull. Amer. Math. Soc. 79 (1973), 355-360
Double centralizers of Pedersen’s ideal of a $C^*$-algebra. II
A. J. Lazar and D. C. Taylor PDF
Bull. Amer. Math. Soc. 79 (1973), 361-366
Spectral mapping theorems on a tensor product
Robin Harte PDF
Bull. Amer. Math. Soc. 79 (1973), 367-372
A fundamental solution for a subelliptic operator
G. B. Folland PDF
Bull. Amer. Math. Soc. 79 (1973), 373-376
Fiberings of manifolds and transversality
Norman Levitt PDF
Bull. Amer. Math. Soc. 79 (1973), 377-381
Remarks on a paper of D. Ludwig
V. Guillemin and D. Schaeffer PDF
Bull. Amer. Math. Soc. 79 (1973), 382-385
Weighted approximation for modules of continuous functions
W. H. Summers PDF
Bull. Amer. Math. Soc. 79 (1973), 386-388
Decomposability of homotopy Lens spaces
Kai Wang PDF
Bull. Amer. Math. Soc. 79 (1973), 389-392
Filtration techniques in the study of Lie algebras
Brian T. Smith PDF
Bull. Amer. Math. Soc. 79 (1973), 393-399
Normal forms for systems of semilinear hyperbolic partial differential equations
J. Eisenfeld and P. M. Zaretzki PDF
Bull. Amer. Math. Soc. 79 (1973), 400-402
On the polygonal connectivity of polyhedra and the closure of open connected sets
Nick M. Stavrakas PDF
Bull. Amer. Math. Soc. 79 (1973), 403-406
Dimension sequences for commutative rings
Jimmy T. Arnold and Robert Gilmer PDF
Bull. Amer. Math. Soc. 79 (1973), 407-409
Locally nice codimension one manifolds are locally flat
Robert J. Daverman PDF
Bull. Amer. Math. Soc. 79 (1973), 410-413
Local spectral mapping theorems
Robert G. Bartle and Constantine A. Kariotis PDF
Bull. Amer. Math. Soc. 79 (1973), 414-415
Periodic and homogeneous states on a von Neumann algebra. II
Masamichi Takesaki PDF
Bull. Amer. Math. Soc. 79 (1973), 416-420
Prime ideals in Noetherian ${\text {PI}}$-rings
Lance W. Small PDF
Bull. Amer. Math. Soc. 79 (1973), 421-422
An algebraic, energy conserving formulation of classical molecular and Newtonian $n$-body interaction
Donald Greenspan PDF
Bull. Amer. Math. Soc. 79 (1973), 423-427
A note on almost periodic solutions of linear partial differential equations
George R. Sell PDF
Bull. Amer. Math. Soc. 79 (1973), 428-430
Wave front sets and the viscosity method
Joel A. Smoller and Michael E. Taylor PDF
Bull. Amer. Math. Soc. 79 (1973), 431-436
Euclidean subrings of global fields
Clifford S. Queen PDF
Bull. Amer. Math. Soc. 79 (1973), 437-439
Singular integrals and estimates for the Cauchy-Riemann equations
E. M. Stein PDF
Bull. Amer. Math. Soc. 79 (1973), 440-445
On subspaces of separable norm ideals
J. R. Holub PDF
Bull. Amer. Math. Soc. 79 (1973), 446-448
Formal groups over discrete rings
Robert A. Morris and Bodo Pareigis PDF
Bull. Amer. Math. Soc. 79 (1973), 449-453
On the multiplicity of the spectrum of the space of cusp forms of $GL_n$
J. A. Shalika PDF
Bull. Amer. Math. Soc. 79 (1973), 454-461
Minimum covers for arcs of constant length
George Poole and John Gerriets PDF
Bull. Amer. Math. Soc. 79 (1973), 462-463
Boundary values in chromatic graph theory
Michael O. Albertson and Herbert S. Wilf PDF
Bull. Amer. Math. Soc. 79 (1973), 464
The $L^p$-integrability of the partial derivatives of a quasiconformal mapping
F. W. Gehring PDF
Bull. Amer. Math. Soc. 79 (1973), 465-466
Projective modules for finite Chevalley groups
J. E. Humphreys and D. N. Verma PDF
Bull. Amer. Math. Soc. 79 (1973), 467-468
Appell polynomials whose generating function is meromorphic on its circle of convergence
J. D. Buckholtz PDF
Bull. Amer. Math. Soc. 79 (1973), 469-472
Weakly continuous accretive operators
W. E. Fitzgibbon PDF
Bull. Amer. Math. Soc. 79 (1973), 473-474
Local nondeterminism and local times of Gaussian processes
Simeon M. Berman PDF
Bull. Amer. Math. Soc. 79 (1973), 475-477
Stochastic integrals and parabolic equations in abstract Wiener space
Hui-Hsiung Kuo and M. Ann Piech PDF
Bull. Amer. Math. Soc. 79 (1973), 478-482
Systems of quadratically coupled differential equations which can be reduced to linear systems
Irvin Kay PDF
Bull. Amer. Math. Soc. 79 (1973), 483-487
Extremal plane quasiconformal mappings with given boundary values
Edgar Reich and Kurt Strebel PDF
Bull. Amer. Math. Soc. 79 (1973), 488-490
Bounded harmonic but no Dirichlet-finite harmonic
Young K. Kwon PDF
Bull. Amer. Math. Soc. 79 (1973), 491-492
Primes which are regular for associative $H$-spaces
John R. Underwood PDF
Bull. Amer. Math. Soc. 79 (1973), 493-495
Nonuniformly elliptic equations: Positivity of weak solutions
C. V. Coffman, R. J. Duffin and V. J. Mizel PDF
Bull. Amer. Math. Soc. 79 (1973), 496-499
1972 Election results
Everett Pitcher PDF
Bull. Amer. Math. Soc. 79 (1973), 500